# SDR SIMA20141211005

- Difficulty date: December 11, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 27,946 hours, 23,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR FUSELAGE SKIN NR 2 HAS CRACKS BY THE RIVET AT FRAME 78 BETWEEN STRINGERS 3L - 4L.  REPAIRED DAMAGE AT FRAME 78, STRINGER 3L - 4L IAW ERS-EM-5300-960.
